# SDR SWIA201438322

- Difficulty date: June 3, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,373 hours, 30,083 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E CHAFED.  C-CHECK, RT AILERON LE REPLACED IAW SRM.
